# SDR SWAA053885

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 55,690 hours, 50,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Part serial: 1115
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
